Imposing stationarity constraints on the parameters of ARCH and GARCH models

O'Donnell, C.J. and Rayner, V. (2008) Imposing stationarity constraints on the parameters of ARCH and GARCH models. Advances in Econometrics, 23 545-566.

Author O'Donnell, C.J.
Rayner, V.
Title Imposing stationarity constraints on the parameters of ARCH and GARCH models
Journal name Advances in Econometrics   Check publisher's open access policy
ISSN 0731-9053
Publication date 2008-01-01
Volume 23
Start page 545
End page 566
Total pages 21
Editor Carter Hill, R.
Fomby, T.
Place of publication US
Publisher J A I Press Inc
Language eng
Subject 140305 Time-Series Analysis
91 Economic Framework
C1
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 19 Apr 2009, 20:39:36 EST by Kaelene Matts on behalf of School of Economics